Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects of medications
Aug 5, 2011

I have been sick more in the past 6 months than the past ten years of being HIV positive. I have had to miss work more lately, tired, diarrea, vomitting and headaches. I litterally struggle just to get through a ten hour day lately. I have passed out and feel so weak. Is this normal, Do I need to just be tougher?

Response from Dr. Henry

That does not sound normal so a full medical evaluation/assessment is recommended. A review of all your HIV meds, treatment history, and HIV history is important to interpret what role your current drugs could be playing. KH



Previous
Erictile Disfunction
Next
excessive salivation & GI side effects

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement